# SDR DALA2019052503179

- Difficulty date: May 24, 2019
- Submitted: May 27, 2019
- Operation: Air carrier
- Aircraft: N317US
- Make and model: Airbus A320-211
- Aircraft serial: 197
- Aircraft time: 83,961 hours, 38,135 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOORBEAM -Y1225 LOCATED BETWEEN FR66 TO FR 68 AT AFT GALLEY AREA, REPLACED FLOORBEAM Y-1225 LOC BTW FR66 TO FR68 AT AFT GALLEY AREA AS PER SRM 51-72-11 AND DRAWINGD53472000.
